# SDR SWAA2014042227291

- Difficulty date: April 15, 2014
- Submitted: April 22, 2014
- Operation: Air carrier
- Aircraft: N426WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29830
- Aircraft time: 42,068 hours, 24,534 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: 6561374
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER TE PANEL SUPPORT ANGLE CRACKED ABOVE NR 1 PYLON AFT TIP.  R & R ANGLE IAW SRM.
